# SDR 20001108SH020

- Difficulty date: October 23, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N191ER
- Make and model: Mooney M20J
- Aircraft serial: 243252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 210104
- Condition: Broken
- Location: Rt Wing Inbd Hng
- Part time: 9,255 hours
- Component: Wing Assy, Mooney
- Component part number: 220000561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, AN INSTRUCTOR NOTICED THE RIGHT FLAP HAD PLAY OR EXCESSIVE TRAVEL WITH FLAPS DOWN.  UPON INSPECTION, THE HINGE, P/N 210104-000, WAS FOUND BROKEN JUST BELOW THE AFT HINGE (BOLT).  THE BREAK APPEARED TO BE A FRESH BREAK.  (X)
